Liver value increase effect of Clozaril

We have 36 consumer reports for Clozaril. Liver value increase effect occurred in 8%.

Patients statistics on Liver value increase side effect for Clozaril

Female
Male

Average weight in Lbs
0
281.09

Average height in Ft
0
5′ 11″

Average age
0
35

Clozaril Circle Diagram 3 consumers of 36 reported about Liver value increase

  1. Joshua S. Simmons says:
    3.5 rating

    Clozaril for Psychosis

    After 9 years you are broken. (300 mg / d Leponex) healthy lifestyle: no alcohol, no cigarettes, sports following sequelae – increased liver enzymes (slightly fatty liver) – anxiety after a best. Time interval after intake of the med. – increased salivation – anxiety attacks – increased blood pressure and heart palpitations (increased heart rate) – itching all over the body discontinuation of the medication is now desired (but other reports are hardly possible anymore) Attention!

  2. Chris K. Axelson says:
    2.5 rating

    Clozaril for Psychosis

    Because of a severe schizophrenic psychosis 1998 Leponex get. Very effective, but increased appetite, weight gain, elevated liver enzymes (gamma-GT).

  3. Elmer B. Patrick says:
    4.5 rating

    I have been suffering from paranoid schizophrenia for several years now. I was hired on Leponex during my last spurt last year. At the hospital I received a dose of 500mg distributed throughout the day. After some time, my health improved. With this drug, blood tests are essential (luckily, as I later discovered) because this drug can affect the composition of the blood in some patients (in simple terms). Normally, Leponex is used only in patients who are not helped by any other remedy, I think I am not in this group of people. I took before hiring on Leponex Haldol, in conjunction with zotepin which helped wonderfully to the point of my renewed thrust. For fear of the side effects at a higher dose Haldol agreed to switch to another drug, in the case of Leponex (which I regret!) … But now to the real issue Leponex. Already in the hiring phase for the drug, the first side effects turned up. I was very dazed shortly after taking 50mg and barely able to walk. I was always tired and every movement I made was agony. I complained of increased salivation and urinary incontinence. I also had high blood pressure. My way of thinking has changed, which means that my thinking was inhibited and I did not have much to tell anymore. My head was empty. I got difficulty swallowing, so I woke up in the night and struggled for breath, because I had swallowed (very uncomfortable …). My breathing changed, meaning I could not breathe properly after taking it and my breathing slowed down and shallower. I gained 20Kg during that time. I got hunger attacks and sometimes had no sense of satiety. I had difficulty seeing and could only see blurred. After discharge from the clinic I talked to my doctor about it and we reduced the dose. This only partially helped most of the side effects remained. My doctor is of the opinion that the medium does not change because it despite the side effects still helps. I have to go to the blood control because of the remedy as well, that’s just fine! Because, as it turns out, since the last blood sample, my liver values and my blood scorers have increased! I’m seriously worried about my health! Next week I will talk to my doctor again and for me it is clear I will definitely stop using the remedy! These are my experiences with the drug. I must say I have in my circle of acquaintances someone who takes the same remedy and complains of dizziness after taking any other side effects. Everyone reacts differently to the medication.